AG Bell Global Virtual LSL Symposium Detailed Schedule

Thursday, July 9
Time* Thursday, July 9
7:30-8:30 AM European Continent Online Discussion Session** – Emilio Alonso-Mendoza, Svante Borjesson
CEUs not offered for this session
8:45-9:00 AM Welcome to AG Bell’s Virtual Symposium** – Emilio Alonso-Mendoza, Gayla Guignard
9:00-10:00 AM Keynote Presentation: Evaluation and Management of Patients with Auditory Neuropathy – Linda Hood
.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL
10:00-10:15 AM Break
10:15-11:45 AM Concurrent Session

.15 AAA CEUs/.15 ASHA CEUs/1.5 hours AG Bell LSLS CEUs/1.5 COL

Teleservice mini sessions (3 – 30 min sessions):
a.Rethinking Family Engagement in Schools: Virtual Parent-Sessions – Shannon Sharma
b.Tele-Intervention Collaboration Supports Both Families and Professionals – Pam Dawson, Cathy Janelle
c.Tele-education: Supporting Children in the Mainstream – Alexandria Mestres
Audiology Basics: Everything Clinicians and Educators Need to Know – Jane Madell, Donald M. Goldberg Adapting LSL Principles to Serve Diverse Families – Ellen Rhoades, Linda Daniel, Sherryl Eatmon
11:45-12:00 PM Break
12:00-1:00 PM Concurrent Session

.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL

Let’s Get Practical: Coaching and Guiding Families to Implement LSL Strategies in Daily Play and Social Routines – Teresa Caraway Art and Science of the Language Sample– Elizabeth Gaffney, Lindsay Zombek (30 min. session) / Language Sampling Across Ages, Stages, and Languages – Uma Soman, Ahladhini Rao Dugar (30 min. session) Reaching Competency: Preparing Yourself to Become an Effective Telepractitioner – K.Todd Houston
1:00-2:00 PM Lunch Break
2:00-3:00 PM Keynote Presentation: How the Health of the Auditory Nerve Affects Performance with a Cochlear Implant – Kara Schvartz-Leyzac
.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL
3:00-3:15 PM Break
3:15-4:15 PM Concurrent Session

.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL

Assessment of Monolingual and Bilingual Spanish-Speaking Children – Sarah Radlinski, Alliete Alfano, Carina Rodriguez From NEAR to HEAR: Trauma-Informed Practice – Elizabeth Rosenzweig Informational Counseling: What, Why, When? – Ellen Rhoades, Rachel Glade
4:15-4:30 PM Break
4:30-5:30 PM Optimizing Possibilities through Hearing and Hearing Technology: Session One
.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL
  • 4:30 – 5:00 pm Amy Donaldson and Christy Miller-Gardner, Cochlear
  • 5:00 – 5:30 pm Michael Douglas, MED-EL
5:30-5:45 PM Hearing Technology Chats**
CEUs not offered for this session
5:45-6:00 PM Break
6:00-7:00 PM AG Bell Happy Hour Topical Sessions **
.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL
 Adapting Practice to Optimize the Virtual Environment – Sherri Vernelson, Alliete Alfano, Sherri Fickenscher, Lilian Flores-Beltran, Carrie Tamminga  Same Sea but Different Boats: Navigating Uncertain Waters with Humour and Resilience – Noel Kenely, Anita Grover, Emma Burton, Estelle Gerrett, Frances Clark, Louise Ashton  Engaging with the LSL Global Village – Maria (Mila) de Melo, Uma Soman, María Fernanda Hinojosa, Ulrika Löfkvist  LSLS Certification 101 – Jane Madell, Jayne Simpson-Allen  Listening and Spoken Language: Let’s Talk About It! (Spanish-speaking session) – Mariana Helbig, Marcela Garrido, Carmen Abascal
Friday, July 10
Time* Friday, July 10
7:30-8:30 AM Asian and African Continent Online Discussion Section** – Emilio Alonso-Mendoza, Svante Borjesson
CEUs not offered for this session
8:45-9:00 AM Welcome to AG Bell’s Virtual Symposium** – Emilio Alonso-Mendoza, Gayla Guignard
9:00-10:00 AM Keynote Presentation: The Effects of Early Acoustic Hearing for Pediatric Cochlear Implant Recipients – Lisa Davidson

.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL

10:00-10:15 AM Break
10:15-11:45 AM Concurrent Session

.15 AAA CEUs/.15 ASHA CEUs/1.5 hours AG Bell LSLS CEUs/1.5 COL

Apps mini sessions (3 – 30 min sessions):
a. Apps Inventory in AVT – Domitille Lochet
b. C-app-italizing on Touch Technology – Tina Childress
c. Can You Read Me Now? STT Options – Tina Childress
Conscious Discipline: Behavior Starts with the Brain – Jennifer Boyd, Helen Carter, Joanna Smith Ling—What’s New? ¿Que Hay de Nuevo? – Mary McGinnis, María Fernanda Hinojosa, Brianda Campero Calderón-Gutiérrez
11:45-12:00 PM Break
12:00-1:00 PM Concurrent Session

.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL

 Behavioral Health in Children with Hearing Loss – Ivette Cejas  Experiences that Ignite Parent and Child Self-Efficacy – Michael Douglas  Parents’ Use of Mealtime Conversation Techniques – Elaine Smolen, Maria Hartman (30 min. session) / How to Engage Preschoolers Using Chapter Books – Carol Flexer, Sarah Carpenter (30 min. session)
1:00-2:00 PM Lunch Break
2:00-3:00 PM Keynote Presentation: Binaural Fusion in Children and Adults with Hearing Loss – Lina Reiss
.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL
3:00-3:15 PM Break
3:15-4:15 PM Concurrent Session

.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL

Sensory Play to Maximize Listening and Speaking – Louise Ashton Applying A Social Ecological Model to Early Intervention – Tamala Bradham, Barbara Hecht, Ronda Rufsvold Improving LSL Systems: Bridges to Collaboration – Teri Ouellette, Susan Sehgal, Bethany Colson
4:15-4:30 PM Break
4:30-5:30 PM Optimizing Possibilities through Hearing and Hearing Technology: Session Two
.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL
  • 4:30 – 5:00 pm Lori Hambrick, Advanced Bionics
  • 5:00 – 5:30 pm Allison Soll, Oticon Inc.
5:30-5:45 PM Hearing Technology Chats**
CEUs not offered for this session
5:45-6:00 PM Break
6:00-7:00 PM AG Bell Happy Hour Topical Sessions **
.1 AAA CEUs/.1 ASHA CEUs/1.0 hours AG Bell LSLS CEUs/1.0 COL
 The A-Z of Telepractice Early Intervention: Top Tips for Therapy and Technology – Emma Rushbrooke, Jayne Simpson-Allen, Jessica Balfour-Ogilvy, K. Todd Houston  Calling All Certified LSL Mentors – Sherri Fickenscher  Leveling Up for Better LSL Outcomes (Spanish-speaking session)- Carmen Abascal, Olga Corral, Consuelo López, Leire Martin, María Ruíz, Magdalena Santolalla  LSL Specialist Certification: Building Your Capacity through Networking and Action Plans – Maria (Mila) de Melo, Ulrika Löfkvist, Uma Soman  Poster & Podium

*All times are listed in United States EDT (UTC-4; Washington, DC) time. Please use this time converter to find the live session times in your local time zone

**Not available for “on demand” viewing

Many sessions will be recorded (e.g. all keynote and concurrent sessions) for later “on demand” viewing by symposium registrants. Most sessions will be eligible for continuing education credit in both the live and recorded formats (as noted). The AG Bell Virtual LSL Global Symposium conference will provide participants with up to 15 hours of total instructional time at the time of the live conference. Please visit the Symposium website for additional information regarding specific CEUs.

Technology Requirements

AG Bell will broadcast the live and recorded sessions via a learning management system called PATH offered by Blue Sky. Registrants can access PATH from your computer, smartphone, or tablet. Please view the system requirements to ensure full access to the live and on demand sessions.

You must be registered in order to receive your own unique link into the PATH system and access the online conference. Links will be sent via email prior to the first day of the conference. To confirm your email account, please contact the registrar.

Contact us

Send us an email and we'll get back to you, asap.

Not readable? Change text. captcha txt
Translate »